| Model Number |
MMT-523LNAL |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had unexpected restart.The customer¿s blood glucose was 178 mg/dl and 78 mg/dl.The customer stated that they were able to clear the alarm.Customer was able to complete rewind.The troubleshooting was performed and customer also stated that they received another unexpected restart alarm after battery change.Customer stated that alarm occurred shortly after inserting a new battery.Customer also stated that they had not experienced multiple unexpected restart alarm after battery change.The insulin pump will not be returned for analysis.